Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On curvature in Finsler geometry


Author: Louis Auslander
Journal: Trans. Amer. Math. Soc. 79 (1955), 378-388
MSC: Primary 53.1X
DOI: https://doi.org/10.1090/S0002-9947-1955-0071833-6
MathSciNet review: 0071833
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.1X

Retrieve articles in all journals with MSC: 53.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0071833-6
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society